# SDR A6WA200540365

- Difficulty date: December 18, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 13,501 hours, 12,865 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK ACCESS HOLE NR2 UNDER PNL 510AB AT WS 12.245 HAS CORROSION ON IB SIDE APPROX 3 INCH L X .1 INCH W X .004 DEEP IN NON CRITICAL AREA.  MAINTENANCE REPAIRED WING PLANK ACCESS HOLE AT WS 12.245 IAW REO.  (K)
